- Journal of Siberian Federal University. Mathematics & Physics: 2012, Vol. 5, Issue 2
- Kytmanov, Alexander M.; Myslivets, Simona G.
- Contact information
- Kytmanov, Alexander M. : e-mail: ; Myslivets, Simona G. : e-mail:
- holomorphic continuations; along complex lines; generic manifold; Bochner-Martinelli integral
The paper is devoted to some results connecting with one-dimensional property of holomorphic continuations of functions given on the boundary of bounded domain in Cn.
- Paper at repository of SibFU
Journal of Siberian Federal University. Mathematics & Physics / On the Families of Complex Lines which are Sufficient for Holomorphic Continuation of Functions Given on the Boundary of the Domain
Full text (.pdf)